# SDR CALA2022012600241

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 69,060 hours, 25,762 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 182993
- Condition: Unserviceable
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FWD LEFT SIDE.  REMOVED AND REPLACED SERVICEABLE BATTERY PACK M1675 PERFORMED OPS CHECK IAW B737-800 AMM 33-51-06-960-805 AND 33-51-00-720-801 TEST GOOD.  DATA WAS TRANSCRIBED FROM EMX NR 00131, WORK ACCOMPLISHED BY V921080, INSPECTED BY V895956. SSFR REPORT, FORM 46-0024
